# SDR SWIA200819887

- Difficulty date: July 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 28,492 hours, 40,480 cycles
- Engine: Pwa PW118
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND STRINGER 10 AT RIB 9 TO BE CRACKED INSIDE LT IB NR 1 FUEL PANEL.  PERFORMED REPAIR TO STRINGER 10 AT RIB 9 IAW SRM 57-20-03.
